MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PREFACE; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC PREFACE; INTRODUCER, CATHETER
Catalog Number 301803MS
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation - paroxysmal ablation procedure with a preface sheath and when removing the device from its packaging, the hemostatic valve 'felt different from usual'.The physician touched the sheath and felt a 'sense of abnormality', noting that the valve appeared to be loosely secured to the rest of the device.After a period of observation, the physician decided that they would be uncomfortable using the device, and decided to replace the sheath.The procedure was then completed with a new preface sheath 'without any sense of abnormality' or defect.No patient consequences were reported.

Brand Name
PREFACE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25399130
Report Number3013300026-2026-01788
Device Sequence Number10739306
Product Code DYB
UDI-Device Identifier10846835000030
UDI-Public(01)10846835000030(17)280831(10)18497353
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301803MS
Device Lot Number18497353
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown